# SDR 9721389920

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION. EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RIGGED RIGHT MAIN GEAR DOOR LATCHES.  ALSO, REPLACED RIGHT MAIN GEAR DOOR ASSEMBLY DUE TO DAMAGE INCURRED ON LANDING, OPERATIONAL CHECK NORMAL.
